# SDR TWAA0004501

- Difficulty date: March 20, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,167 hours, 22,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Part serial: 001212
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF CLOSING THE L-1 DOOR THE ESCAPE SLIDE DEPLOYED.  INSTALLED SEVICEABLE SLIDE PER MD9-25-03.  AC-03 01-11-00 JFK.
